Mathematische Nachrichten
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Math. Nachr., 2019, Volume 292, Issue 4, Pages 841–849 (Mi matna10)  

Sawyer's duality principle for grand Lebesgue spaces

Pankaj Jaina, Arun Pal Singhb, Monika Singhc, Vladimir D. Stepanovde

a Department of Mathematics, South Asian University, Akbar Bhawan, Chanakya Puri, New Delhi 110 021, India
b Department of Mathematics, Dyal Singh College (University of Delhi), Lodhi Road, New Delhi 110 003, India
c Department of Mathematics, Lady Shri Ram College For Women (University of Delhi), Lajpat Nagar, New Delhi 110 024, India
d Steklov Mathematical Institute, Russian Academy of Sciences, Gubkina 8, 119991 Moscow, Russia
e Computing Center of Far Eastern Branch of Russian Academy of Sciences, Kim Yu Chena 65, Khabarovsk, 680000, Russian Federation

Funding Agency Grant Number
Russian Science Foundation DST/INT/RUS/RSF/P-01
16-41-02004
The work of the first three authors was financially supported by the Department of Science and Technology (DST), Ministry of Science and Technology, Government of India (Project DST/INT/RUS/RSF/P-01). The work of the fourth author was financially supported by Russian Scientific Fund (Project 16 41 02004).


DOI: https://doi.org/10.1002/mana.201700312


Bibliographic databases:

Received: 17.08.2017
Revised: 18.04.2018
Accepted:03.05.2018
Language:

Linking options:
  • http://mi.mathnet.ru/eng/matna10

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:45

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021